# SDR ASAA2023021041897

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 1,347 hours, 398 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT UNABLE TO TRANSMIT ON SAT RADIO TO MEDLINK OR DISPATCH. INBOUND COMMUNICATION WAS WEAK. LATER IN FLIGHT POSITIVE COMM ESTABLISHED OVER BZN. GROUNDED - YES. PERFORMED CHECKING THE FAULTS MESSAGE IN EXTENDED MAINTENANCE. NO FAULTS FOUND AND PERFORMED BITE TEST SATCOM SYSTEM REF B737-9 AMM 23-15-00-740-801. PASSED.
